# SDR ASAA2017080621645

- Difficulty date: August 6, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,699 hours, 6,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT SIDE TRANSITION PANEL JUST FWD OF AFT CARGO DOOR HAS VARIOUS SPOTS OF LIGHT CORROSION AROUND NUT PLATE HOLES BS 767 - 787.  ACFT GROUNDED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.  REMOVED AND REPLACED THE TRANSITION PANEL IAW DWG 146A8127, REV- , DWG 146A0081, REV-, SRM 51-40-05, AND 51-40-02.
